ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Harmonic Analysis On Heisenberg Nilmanifolds

Thangavelu, Sundaram (2009) Harmonic Analysis On Heisenberg Nilmanifolds. In: Revista De La Union Matematica Argentina, 50 (2). pp. 75-93.

[img] PDF
10.pdf - Published Version
Restricted to Registered users only

Download (238Kb) | Request a copy
Official URL: http://inmabb.criba.edu.ar/revuma/revuma.php?p=toc...

Abstract

In these lectures we plan to present a survey of certain aspects of harmonic analysis on a Heisenberg nilmanifold Gamma<span class='textbac'>k</span>slash}H-n. Using Weil-Brezin-Zak transform we obtain an explicit decomposition of L-2 (Gamma<span class='textbac'>k</span>slash}H-n) into irreducible subspaces invariant under the right regular representation of the Heisenberg group. We then study the Segal-Bargmann transform associated to the Laplacian on a nilmanifold and characterise the image of L-2 (Gamma<span class='textbac'>k</span>slashH-n) in terms of twisted Bergman and Hermite Bergman spaces.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Union Matematica Argentina.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 27 Jan 2010 09:53
Last Modified: 19 Sep 2010 05:54
URI: http://eprints.iisc.ernet.in/id/eprint/25453

Actions (login required)

View Item View Item